# SDR AU981302

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6506605
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 HYDRAULIC PUMP CRACKED AND LEAKING HYDRAULIC FLUID.  HYDRAULIC SYSTEM CONTAMINATED.
